Cookies?
Library Header Image
LSE Research Online LSE Library Services

Packing odd T-joins with at most two terminals

Abdi, Ahmad and Guenin, Bertrand (2018) Packing odd T-joins with at most two terminals. Journal of Graph Theory, 87 (4). pp. 587-652. ISSN 0364-9024

[img] Text (cycling) - Accepted Version
Download (749kB)

Identification Number: 10.1002/jgt.22178

Abstract

Take a graph G, an edge subset Σ ⊆ E(G), and a set of terminals T ⊆V(G) where |T| is even. The triple (G,Σ,T) is called a signed graft. A T-join is odd if it contains an odd number of edges from Σ. Let ν be the maximum number of edge-disjoint odd T-joins. A signature is a set of the form Σ△δ(U) where U ⊆V(G) and |U∩T| is even. Let τ be the minimum cardinality a T-cut or a signature can achieve. Then v≤ τ and we say that (G, Σ, T) packs if equality holds here. We prove that (G, Σ, T) packs if the signed graft is Eulerian and it excludes two special nonpacking minors. Our result confirms the Cycling Conjecture for the class of clutters of odd T-joins with at most two terminals. Corollaries of this result include, the characterizations of weakly and evenly bipartite graphs, packing two-commodity paths, packing T-joins with at most four terminals, and a new result on covering edges with cuts.

Item Type: Article
Official URL: https://onlinelibrary.wiley.com/journal/10970118
Additional Information: © 2018 Wiley Periodicals, Inc.
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Date Deposited: 09 Oct 2019 14:18
Last Modified: 06 Nov 2019 17:12
URI: http://eprints.lse.ac.uk/id/eprint/101836

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics